# SDR 0003396615

- Difficulty date: September 14, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- Aircraft time: 94,403 hours, 20,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30440103
- Part serial: 0656
- Condition: Ruptured
- Location: Service Door
- Part time: 46,782 hours, 20,263 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ''L'' CHECK, DOOR 2R SLIDE SCHEDULED FOR CHANGE WAS DEPLOYED FOR NORMAL DEPLOYMENT TEST.  SLIDE DEPLOYED AND OPERATED NORMALLY.  AFTER AN ADDITIONAL (APPROXIMATELY) 30 MINUTES SLIDE  RUPTURED AT UPPER TUBE SEAM AND PARTIALLY DEFLATED.  REPLACED SLIDE.
